First of all 8209 you said you are ashamed your husband has ed, WHY! I'm sure he doesn't want it . You call that thing worthless, DO YOU THINK THAT HELPS? He needs your help and support. Not some stupid asx coment.
And you 69581 by reading between the lines it doesn't sound like you are realy tring to support your man. He need your help also.
For both of you. For most men ed is very embarrassing and a large hit to their eago. The more negative coments said about it the harder it is to overcome.The more you think it won't come up, the harder it is to come up.I know I was in the same boat. I was lucky I had the support I needed. You must understand this could be a mental or physcal problem. The first thing to do is try to have him get a physcal and go with him. It is very hard to go into a Dr. office and say' "Hay Doc. I can't get it up" YOU may have to say "We are having a problem with sex, or something to that effect. I hope you know ed can be a sign of something else like HBP. heart problems and Diabetes.
I've had HBP for years and it was very hard to say to the Doc for the first time. "it doesn't work very good. All he said to me was Viraga. They didn't work for me and then I had by- pass surgery and I went to a VED. It worked for a while. As it started to fail I found out I had Diabetes, next I tried shots. Unlike pills and the VED YOU WILL get an erection if not something else is wrong.( Play nurse patient with the shots. My wife used to dress up and come into the room and say it's time for your riser or something cute like that. Make it fun.) The only thing after that is an penile implant. Its hard to say do it for some people cause unlike the other methods there is no turning back once its done. I did it and wish I would have had it sooner. Go to most ed sites and look at causes and cures. May be they will help you both (male and female)
As you can see Health problems and the meds I take caused my ed ,but both me and my wife wanted to and did fix it. Remember by helping your man it will help you get back into the sac.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.